MAUDE Adverse Event Report: VERTOS MEDICAL INC. VERTOS MILD DEVICE KIT

VERTOS MEDICAL INC. VERTOS MILD DEVICE KIT
Model Number MDK-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumocephalus (4587)
Date of Event 05/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023 a 220 pound, 68 year old female patient underwent a bilateral l4-l5 mild procedure.The procedure was reportedly performed without issue, and an epidural was performed as well using loss of resistance.On (b)(6) 2023, the physician reported the patient went to the emergency room in the early hours of 5/4 with a headache.After some imaging, the patient was diagnosed with pneumocephalus.Patient was discharged within 24 hours and is doing fine.

Brand Name
VERTOS MILD DEVICE KIT
Common Device Name
MILD DEVICE KIT
Manufacturer (Section D)
VERTOS MEDICAL INC.
95 enterprise, ste 325
aliso viejo CA 92656
Manufacturer (Section G)
VERTOS MEDICAL INC.
95 enterprise, ste 325
aliso viejo CA 92656
Manufacturer Contact
lisa maloney
95 enterprise, ste 325
aliso viejo, CA 92656
9495385252
MDR Report Key16994543
Report Number3006450448-2023-00003
Device Sequence Number17895673
Product Code HRX
UDI-Device IdentifierB235MDK00010
UDI-PublicB235MDK00010
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K093062
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMDK-0001
Device Catalogue NumberMDK-0001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2023
Initial Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight100 KG